Conze, Jean-Pierre; Marcuard, Jean-Claude
Conjugaison topologique des automorphismes et des translations ergodiques de nilvariétés
Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 2 , p. 153-157
Zbl 0229.22014 | MR 262460
URL stable : http://www.numdam.org/item?id=AIHPB_1970__6_2_153_0

Bibliographie

[1] W. Parry, Ergodic properties of affine transformations and flows on nilmanifolds (à paraître). Zbl 0183.51503

[2] R.L. Alder and R. Palais, Homeomorphic conjugacy of automorphisms in the torus. Proc. Am. Math. Soc., 16, 1965, p. 1222-1225. MR 193181 | Zbl 0229.22013

[3] A. Malcev, On a class of homogeneous spaces. Amer. Math. Soc. Transl. sér. 1, vol. 9, p. 276-307.

[4] L. Auslander, L. Green ans F. Hahn, Flows on homogeneous spaces. Annals of Math. studies, n° 53, 1963.